# SDR MASA200800332

- Difficulty date: April 20, 2008
- Submitted: April 21, 2008
- Operation: Air carrier
- Aircraft: N504MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10066
- Aircraft time: 13,562 hours, 9,353 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning System
- Condition: False Activation
- Location: Emergency Exit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ASH FLT 7219 ORD-ORF.  RIGHT WING EMERGENCY EXIT CAUTION MESSAGE INTERMITTENT.  RE-CYCLED DOOR.
